# SDR DALA2022010300033

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2070376) DURING INSPECTION FOUND CRACK ON STA 663, VAPOR BARRIER LEFT LOWER BEAM BTW LBL 6.15 TO LBL 10.54. AT MLG W/W. CRACK ON STA 663, VAPOR BARRIER LEFT LOWER BEAM BTW LBL 6.15 TO LBL 10.54. AT MLG W/W. WAS REPAIRED PER B737-800 SRM 57-10-10-2R-2.
